Loading...
Loading...

Go to the content (press return)

Coalitional multinomial probabilistic values

Author
Carreras, F.; Puente, M.
Type of activity
Journal article
Journal
European journal of operational research
Date of publication
2015-02
Volume
245
Number
1
First page
236
Last page
246
DOI
https://doi.org/10.1016/j.ejor.2015.02.017 Open in new window
Repository
http://hdl.handle.net/2117/27632 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0377221715001186 Open in new window
Abstract
We introduce a new family of coalitional values designed to take into account players’ attitudes with regard to cooperation. This new family of values applies to cooperative games with a coalition structure by combining the Shapley value and the multinomial probabilistic values, thus generalizing the symmetric coalitional binomial semivalues. Besides an axiomatic characterization, a computational procedure is provided in terms of the multilinear extension of the game and an application to the ...
Citation
Carreras, F.; Puente, M. Coalitional multinomial probabilistic values. "European journal of operational research", Agost 2015, vol. 245, núm. 1, p. 236-246.
Keywords
Coalition structure, Cooperative game, Multilinear extension, Multinomial probabilistic value, Shapley value
Group of research
GRTJ - Game Theory Research Group

Participants

Attachments